# SDR SWIA201436544

- Difficulty date: February 27, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 15093
- Aircraft time: 20,170 hours, 12,338 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Handle
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RETRIEVAL MODULE AFT HANDLE CHAFED.  C CHECK REPLACED FWD CARGO AFT RETRIEVAL MODULE HANDLE IAW SRM.
